联系我们
Isaac Scientific Publishing
Advances in Analysis
Igor Shevchuk,  Kyiv Taras Shevchenko National University, Ukraine
Faculty of Mechanics and Mathematics
Kyiv Taras Shevchenko National University
Volodymyrska, 64
01033 Kyiv
Ukraine
Research Interests
Approximations and expansions,Sequences, series, summability,Functions of complex variable,Numerical analysis,Finite differences and functional equations.
Selected Publication List
• New Moduli of Smoothness:Weighted DT Moduli Revisited and Applied, Constr. Approx.,41 (2015), 129-159 (with K. A. Kopotun and D. Leviatan). DOI 10.1007/s00365-014-9270-2.
• Pointwise estimates of coconvex approximation, Jaen J. Approx. 6(2) (2014), 261-295.( with G.A.Dzyubenko and D. Leviatan).
• Positive results and counterexamples in comonotone approximation II, J. Approx. Theory,179 (2014), 1-23 (with D.Leviatan, and O.V.Vlasiuk).
• New moduli of smoothness, Publications de l’institut mathematique Nouvelle serie, 96(110) (2014), 169–180. DOI: (with K.A. Kopotun, and D. Leviatan) 10.2298/PIM1410169K.
• Locally univalent approximation by polynomials, "Complex Analysis, Potential theory and Applications"(dedicated to Professor Promarz Melikovich Tamrazov), Transactions of the Institute of Mathematics of the National Academy of Sciences of Ukraine, 10(2013) N 4–5, 570-574 (in Ukrainian). (with Yu. S. Semikina and T. M. Zherebko).
• 65 years since the paper "On the value of the best approximation of functions with a real singular point"by I. I. Ibragimov. Azerbaijan J. Math., 2 (2012), N2, 94-104. (with D.Leviatan).
• Positive results and counterexamples in comonotone approximation. Constructive Approxi-mation, 36 (2012), 243-266. (with D.Radchenko and D.Leviatan).
• Shape-preserving projections settings and the comonotone case. Ukr. Math. J, 64 (2012),674-684. (with M.Prophet).
• One property of domains with corners. Collect. sci. Works, Inst. of Math. NAN of Ukraine 8 (2011), 5 pg. (with F.G.Abdullaev and T.M.Zherebko).
• Uniform and pointwise shape preserving approximation by algebraic polynomials. Surveys in Approx. Theory 6 (2011), 24-74. (with K. A. Kopotun, D. Leviatan and A. Prymak).
• Constrained approximation with Jacobi weights, Canadian Journal of Mathematics,accepted ( with K. A. Kopotun and D. Leviatan).
• Comparing the degrees of unconstrained and shape preserving approximation by polynomi-als, J. Approx. Theory, submitted (with D.Leviatan).
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.